RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1949, Volume 4, Issue 4(32)  


Some problems of the theory of boundary properties of analytic functions
A. I. Markushevich
3
The approximation of algebraic numbers by algebraic numbers and the theory of transcendental numbers
A. O. Gel'fond
19
On the theory of the calculation of series
G. S. Salekhov
50
Rings of operators in Hilbert space
M. A. Naimark
83
Rodion Osievich Kuz'min (photo)
Rodion Osievich Kuz'min (1891–1949) (obituary)
B. A. Venkov, I. P. Natanson
148

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
156

Scientific notes and problems
On sums of a random number of random terms
A. N. Kolmogorov, Yu. V. Prokhorov
168
On problems about the linear interpolation of stationary random sequences and processes
A. M. Yaglom
173
A priori estimates for the derivatives of a regular solution of a partial differential equation of elliptic type
A. V. Pogorelov
179
On the proof of Weyl's theorem on the existence of a closed analytic convex surface realizing an analytic metric with positive curvature given on the sphere
A. V. Pogorelov
183
On a problem concerning the stability “in the large” of dynamical systems
M. A. Aizerman
187

Mathematical Events in the USSR
Scientific session of the department of the probability theory of Mathematical Institute of the USSR Academy of Science and chair of the probability theory at Moscow State University
A. N. Kolmogorov
189

Reviews and Bibliography
G. P. Boev, Talks on the History of Mathematics (review)
A. P. Yushkevich
198
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019